# SDR AALA952025

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1400H
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11340
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 71540
- Condition: Defective
- Location: Nlg
- Component: Hydroaire
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1958 - AFTER TAKEOFF FROM DFW, THE NOSE LANDING GEAR WOULD NOT RETRACT.  LOWERED LANDING GEAR HANDLE AND RECEIVED THREE GREEN DOWN AND LOCKED LIGHTS.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR CONTROL VALVE.  ACCOMPLISHED GEAR SWING, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
